# SDR DALA2015032902476

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QRO MAINTENANCE FOUND BROKEN WIRES ON LANYARD ASSY AT R1 AND L1 SLIDE.  LANYARD ASSEMBLIES AT R1 AND L1 WERE REPLACED.
